# SDR UIEA2021071701579

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 890439
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG. IN CRUISE AFTER CYCLING THE ENG. ANTI-ICE OFF-ON-OFF R ENG. HPSOV RAN QRH. MSG BLANKED THEN REAPPEARED.( TRANSFERRED TO MDDR 150273 PER 36-11-02-02, CAT C, DUE 26JUL21.  /  REF L/P 1399105: REMOVED AND REPLACED R ENG. HPSOV REF AMM 36-11-03. OPS AND LEAK CHECKS GOOD. MDDR 150273 CLOSED. PLACARDS REMOVED. )
